Buscar

Estamos realizando la búsqueda. Por favor, espere...

A facility location formulation for stable polynomials and elliptic fekete points

Abstract: Abstract A breakthrough paper written in 1993 by Shub and Smale unveiled the relationship between stable polynomials and points which minimize the discrete logarithmic energy on the Riemann sphere (a.k.a. elliptic Fekete points). This relationship has inspired advances in the study of both concepts, many of whose main properties are not well known yet. In this paper I prove an equivalent formulation for the problem of elliptic Fekete points and some consequences, including a (nonsharp) reciprocal of Shub and Smale’s result and some novel nontrivial claims about these classical problems.

 Fuente: Foundations of Computational Mathematics, February 2015, Volume 15, Issue 1, pp 125–157

 Editorial: Springer New York LLC

 Fecha de publicación: 01/02/2015

 Nº de páginas: 33

 Tipo de publicación: Artículo de Revista

 DOI: 10.1007/s10208-014-9213-0

 ISSN: 1615-3375,1615-3383

 Proyecto español: MTM2010-16051

 Url de la publicación: http://link.springer.com/article/10.1007/s10208-014-9213-0